# SDR UALA2012112606746

- Difficulty date: November 24, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 61,987 hours, 23,164 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Screen
- Condition: Damaged
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LEFT C-DUCT INNER WALL SHOWS WIRE MESH SCREEN DAMAGE.  ACCOMPLISHED PERMANENT REPAIR REF MT 78-010.
